Viibryd 10 mg for 2 days? This is the only thing I can think of.
I don't know about it happening so soon after starting Viibryd, but I developed neck pains when I struck my neck really hard a couple of years ago. After seeing the doctor to make sure there was nothing broken or fractured, he informed me it looked like arthritis. This was shortly after starting the Viibryd. Could it have been the Viibryd that caused the long-term pain, or at least was making it worse? It's possible; I haven't asked my doctor about that specifically, though. My P.T. gave me some neck exercises to do which seem to stop the pain.
I haven't had shortness of breath due to the med, but I suppose the side-effects affect everyone differently. I'd check with your doctor, just to make sure. Sorry I couldn't be of more help here, but the Viibryd has been working for ME very well, and as long as I stay on my regular dosage times I have no problems with side-effects. Good luck to you!
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Nov 2009 • 2 answers
Posted 15 Apr 2011 • 1 answer
Posted 9 Mar 2015 • 3 answers
Posted 5 Apr 2015 • 2 answers
Posted 25 Sep 2015 • 0 answers